# SDR P5CA2019120290223

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,267 hours, 4,493 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU6
- Part serial: NSN
- Condition: Warning Message
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O PITOT EICAS UPON RIGHT ENGINE START.( SERVICEABLE R/H UPPER PITOT/STATIC PROBE FITTED IAW AMM 34-11-01-409-017 REV 128. SUBSEQUENT PITOT/STATIC LEAK TEST C/W ON FO'S SYSTEM IAW AMM 34-11-00-862-045 REV 128, ALL OPS NOW NORMAL.  )
